Alert archive / Louisiana / Small Craft Advisories in 2017

Small Craft Advisory 9, NWS New Orleans, LA

February 7, 2017

NWS New Orleans, LA issued this small craft advisory at Feb 7, 2017, 3:03 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2017, 3:03 PM CST (21:03 UTC)
Expired
Feb 7, 2017, 9:34 PM CST
In force
7 hr
Issued by
NWS New Orleans, LA

The text

As transmitted.

480 
WHUS74 KLIX 072103
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
303 PM CST TUE FEB 7 2017

...HAZARDOUS WINDS AND SEAS...

.THE PRESSURE GRADIENT OVER THE REGION HAS TIGHTENED IN RESPONSE
TO A SURFACE TROUGH MOVING ACROSS THE AREA. THE GRADIENT WILL
QUICKLY RELAX THIS EVENING AS HIGH PRESSURE MOVES IN.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-080400-
/O.NEW.KLIX.SC.Y.0009.170207T2103Z-170208T0400Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-
303 PM CST TUE FEB 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING.

* WINDS...20 TO 30 KNOTS.

* WAVES/SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
944 
WHUS74 KLIX 080334
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
934 PM CST TUE FEB 7 2017

...DENSE FOG ADVISORY IS IN EFFECT THROUGH WEDNESDAY MID-MORNING...

.SEA FOG AND LOW CLOUDS WERE FORMING IN THE COOLER SHELF WATERS OF
THE COAST THIS EVENING. VISIBILITIES ON THE WATER WILL BE REDUCED
TO ONE-MILE OR LESS FOR MUCH OF THE NIGHT BEFORE IMPROVING
WEDNESDAY MORNING. 

GMZ530-532-534-536-538-550-552-555-557-081145-
/O.CAN.KLIX.SC.Y.0009.000000T0000Z-170208T0400Z/
/O.NEW.KLIX.MF.Y.0012.170208T0334Z-170208T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
934 PM CST TUE FEB 7 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* VISIBILITY...1 MILE OR LESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

GMZ570-572-575-577-080445-
/O.CAN.KLIX.SC.Y.0009.000000T0000Z-170208T0400Z/
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-
934 PM CST TUE FEB 7 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE LESSENED BELOW 20 KNOTS.

$$

24/RR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 3:59 AM CST, 11 hours 4 minutes earlier.

Area forecast discussion, Feb 7, 3:59 AM CST, 11 hours 4 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
359 AM CST Tue Feb 7 2017

.SHORT TERM...
Some differences coming up for today. Strong thermodynamics will
move into the area rapidly this morning causing the column from
sfc-3km to cool very fast making lapse rates increase from 5C at
6am to 7C+ at 8am. The cooling will be in response to a strong
short wave moving out of north Texas this morning into the base
of the larger upper trough that has been over the conus for
several days. This will cause sh/ts to develop very fast this
morning and several to become severe as they move northeast . A
dry air nose at 700mb will also help wet bulb zero heights fall
from 10.5kft to 9kft during the same time frame. Large hail and
continuous ligtning will be the main issues today for most areas.
A damaging wind and tornadic threat will also exist but should be
more pronounced over the northern and eastern parts of the area as
the system becomes more sfc based as it moves through. This
system becomes more enhanced as it moves to the east so the
threat of severe weather will only increase as it moves through.

Thunderstorms will move to the northeast at about 30kt to start
with and eventually move east at 30kt as the day progresses.

Fog or a low level cloud deck should develop tonight and Wed night
before a cold front moves through. This will be helped by the rainfall
input.

.LONG TERM...
A few cool days Thursday and Friday before a warming trend through
the weekend. The next system looks to possibly affect the area by
the middle of next week.

&&

.AVIATION...

High pressure will maintain onshore flow for the next 24 to 48
hours. This will allow marine layer cloud deck and some advective
fog to develop this morning and some terminals have already seen
visibilities drop below 1/4 mile. After sunrise, conditions should
improve to VFR for the late morning through early evening hours.

&&

.MARINE...

Surface high pressure over the western Atlantic will extend into the
Gulf of Mexico for the next few days. This will keep southerly flow
over the coastal waters as a surface low dropping out of the Rockies
and moving across the Central Plains will tighten the pressure
gradient. This will be enough to increase wind speeds into the 15 to
20 knot range over the offshore waters, so will continue exercise
caution headlines in the CWF through 0Z.

&&

.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Severe weather possible today.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  61  77  53 /  90  10  10  10
BTR  76  62  79  57 /  70  10  10  10
ASD  72  63  75  59 /  80  10  20  10
MSY  75  64  76  61 /  70  10  10  10
GPT  69  62  72  59 /  80  20  20  10
PQL  70  62  73  60 /  80  20  20  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, Feb 7, 5:31 AM CST, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
531 AM CST Tue Feb 7 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-072345-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
531 AM CST Tue Feb 7 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A slight risk of severe thunderstorms exists over the northeastern
half of the area. A marginal risk remains elsewhere.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The risk of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Feb 7, 11:39 AM CST, 3 hours 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1139 AM CST TUE FEB 7 2017

LAZ039-071-072-071815-
Southern Tangipahoa-Washington-Northern Tangipahoa-
1139 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TANGIPAHOA AND
CENTRAL WASHINGTON PARISHES...

At 1139 AM CST, a strong thunderstorm was located 7 miles southeast
of Wilmer, or 8 miles southwest of Franklinton, moving east at 40
mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Bogalusa, Franklinton, Varnado and Enon.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3100 8987 3082 8980 3080 8981 3079 8980
      3079 8982 3078 8983 3074 8983 3069 9011
      3071 9025 3066 9025 3065 9030 3082 9036
TIME...MOT...LOC 1739Z 251DEG 35KT 3076 9025

32
Local storm report, Feb 7, 11:45 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 AM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TORNADO          5 S KILLIAN             30.28N 90.58W
02/07/2017                   LIVINGSTON         LA   EMERGENCY MNGR

            *** 2 INJ *** EMERGENCY MANAGEMENT REPORTED TWO HOMES
            DESTROYED AND TWO HOME HEAVILY DAMAGED...ALONG DAVIDSON
            ROAD. 2 INJURIES REPORTED. TIME ESTIMATED.

&&

FREVITTE
Special weather statement, Feb 7, 12:18 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1218 PM CST TUE FEB 7 2017

LAZ040-MSZ077-080-081-071900-
St. Tammany-Harrison-Hancock-Pearl River-
1218 PM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. TAMMANY
PARISH...WEST CENTRAL HARRISON...SOUTHERN PEARL RIVER AND NORTHERN
HANCOCK COUNTIES...

At 1218 PM CST, a strong thunderstorm was located near Picayune,
moving east at 25 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Picayune, Diamondhead and Kiln.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3065 8934 3065 8932 3040 8930 3042 8981
      3060 8982 3067 8934
TIME...MOT...LOC 1818Z 266DEG 21KT 3052 8973

32
Special weather statement, Feb 7, 1:16 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
116 PM CST TUE FEB 7 2017

MSZ080-081-072000-
Harrison-Hancock-
116 PM CST TUE FEB 7 2017

...STRONG THUNDERSTORMS AFFECTING SOUTHERN HARRISON AND SOUTHEASTERN
HANCOCK COUNTIES...

At 115 PM CST, a line of strong thunderstorm was located from
Shoreline Park to Biloxi, moving east at 40 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Gulfport, Biloxi, Long Beach, Bay St. Louis, Waveland, Diamondhead,
St. Martin, D'iberville, Kiln, Shoreline Park, Latimer and Gulfport
Airport.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3037 8906 3030 8928 3031 8929 3035 8927
      3036 8928 3037 8933 3033 8938 3034 8934
      3031 8933 3026 8942 3023 8942 3023 8955
      3041 8956 3050 8888 3042 8888 3043 8899
      3042 8901 3042 8889 3041 8888 3039 8887
TIME...MOT...LOC 1915Z 266DEG 34KT 3033 8948

32
Local storm report, Feb 7, 2:37 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
237 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             PICAYUNE                30.53N 89.68W
02/07/2017  E1.75 INCH       PEARL RIVER        MS   EMERGENCY MNGR

            GOLF BALL SIZE NEAR PICAYUNE.

&&

GPHILLIP
Local storm report, Feb 7, 2:46 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
246 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TORNADO          EAST NEW ORLEANS        30.07N 89.93W
02/07/2017                   ORLEANS            LA   EMERGENCY MNGR

            *** 25 INJ *** EMERGENCY MANAGEMENT PRELIMINARILY REPORT
            APPROXIMATELY 60 HOUSES AND STRUCTURES WITH VARYING
            DEGREES OF DAMAGE. APPROXIMATELY 25 INJURIES REPORTED.

&&

FREVITTE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 6:27 AM CSTSpecial Weather StatementLIXAscension, Livingston, Saint Helena, Tangipahoa63 min
Feb 7, 7:35 AM CSTTornado WarningLIXPointe Coupee, West Feliciana55 min
Feb 7, 7:45 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana30 min
Feb 7, 8:13 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge32 min
Feb 7, 8:20 AM CSTSpecial Weather StatementLIXEast Feliciana25 min
Feb 7, 8:41 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston34 min
Feb 7, 8:45 AM CSTSpecial Weather StatementLIXIberville30 min
Feb 7, 9:01 AM CSTSpecial Weather StatementLIXWashington29 min
Feb 7, 9:05 AM CSTTornado WarningLIXAscension, Iberville25 min
Feb 7, 9:09 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena36 min
Feb 7, 9:13 AM CSTSpecial Weather StatementLIXPointe Coupee32 min
Feb 7, 9:20 AM CSTTornado WarningLIXTangipahoa, Washington25 min
Feb 7, 9:26 AM CSTTornado WarningLIXAscension, Iberville, Livingston34 min
Feb 7, 9:43 AM CSTTornado WarningLIXWashington47 min
Feb 7, 9:49 AM CSTTornado WarningLIXEast Baton Rouge, West Baton Rouge26 min
Feb 7, 9:52 AM CSTTornado WarningLIXPointe Coupee, West Feliciana23 min
Feb 7, 9:59 AM CSTTornado WarningLIXLivingston, Tangipahoa31 min
Feb 7, 10:06 AM CSTTornado WarningLIXSaint Helena, Tangipahoa, Washington24 min
Feb 7, 10:12 AM CSTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena33 min
Feb 7, 10:16 AM CSTTornado WarningLIXPointe Coupee, West Feliciana29 min
Feb 7, 10:19 AM CSTTornado WarningLIXJefferson, Lafourche, Saint Charles26 min
Feb 7, 10:21 AM CSTTornado WarningLIXPointe Coupee, West Feliciana24 min
Feb 7, 10:23 AM CSTSpecial Marine WarningLIX37 min
Feb 7, 10:28 AM CSTTornado WarningLIXAscension, Iberville32 min
Feb 7, 10:32 AM CSTTornado Warning Tornado observedConsiderable damage threatLIXLivingston, Saint John the Baptist, Saint Tammany, Tangipahoa28 min
Feb 7, 10:36 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana24 min
Feb 7, 10:40 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa35 min
Feb 7, 10:43 AM CSTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles32 min
Feb 7, 10:44 AM CSTSpecial Marine WarningLIX46 min
Feb 7, 10:52 AM CSTTornado WarningLIXJefferson, Orleans, Saint Bernard23 min
Feb 7, 10:55 AM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatLIXSaint Tammany, Tangipahoa35 min
Feb 7, 10:58 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana32 min
Feb 7, 10:59 AM CSTTornado WarningLIXAscension, Iberville, Livingston, Saint James31 min
Feb 7, 11:02 AM CSTSpecial Marine WarningLIX43 min
Feb 7, 11:14 AM CSTTornado WarningLIXOrleans31 min
Feb 7, 11:27 AM CSTTornado Warning Tornado observedLIXAscension, Saint James, Saint John the Baptist33 min
Feb 7, 11:29 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena31 min
Feb 7, 11:37 AM CSTSpecial Weather StatementLIXSaint Tammany38 min
Feb 7, 11:39 AM CSTSpecial Weather StatementLIXWashington36 min
Feb 7, 11:42 AM CSTSpecial Marine WarningLIX48 min
Feb 7, 11:48 AM CSTSpecial Marine WarningLIX27 min
Feb 7, 11:55 AM CSTTornado Warning Tornado observedLIXSaint John the Baptist11 min
Feb 7, 11:56 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa34 min
Feb 7, 11:59 AM CSTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles31 min
Feb 7, 12:16 PM CSTSpecial Marine WarningLIX44 min
Feb 7, 12:23 PM CSTTornado WarningLIXOrleans, Saint Bernard22 min
Feb 7, 12:25 PM CSTTornado Warning Tornado observedLIXLivingston, Saint Helena, Tangipahoa35 min
Feb 7, 12:32 PM CSTSpecial Marine WarningLIX43 min
Feb 7, 12:33 PM CSTSpecial Marine WarningLIX42 min
Feb 7, 12:57 PM CSTTornado WarningLIXSaint Tammany, Tangipahoa, Washington33 min
Feb 7, 1:07 PM CSTSpecial Marine WarningLIX38 min
Feb 7, 1:11 PM CSTSpecial Marine WarningLIX34 min
Feb 7, 1:12 PM CSTSpecial Marine WarningLIX33 min
Feb 7, 1:26 PM CSTTornado WarningLIXSaint Tammany, Washington34 min
Feb 7, 1:40 PM CSTSpecial Marine WarningLIX50 min
Feb 7, 1:41 PM CSTSpecial Marine WarningLIX34 min
Feb 7, 1:51 PM CSTSpecial Marine WarningLIX24 min
Feb 7, 1:58 PM CSTSevere Thunderstorm WarningLIXSaint Tammany32 min
Feb 7, 2:29 PM CSTSpecial Marine WarningLIX46 min
Feb 7, 3:13 PM CSTSpecial Marine WarningLIX47 min
Feb 7, 7:54 AM CSTSpecial Weather StatementLIXWalthall36 min
Feb 7, 12:18 PM CSTSpecial Weather StatementLIXHancock42 min
Feb 7, 1:01 PM CSTSevere Thunderstorm WarningLIXJackson29 min
Feb 7, 1:16 PM CSTSpecial Weather StatementLIXHancock, Harrison44 min
Feb 7, 1:37 PM CSTSevere Thunderstorm WarningLIXHarrison, Jackson23 min
Feb 7, 2:27 PM CSTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River33 min
Feb 7, 2:58 PM CSTSevere Thunderstorm WarningLIXHarrison, Jackson32 min
Feb 7, 3:37 PM CSTSevere Thunderstorm WarningLIXJackson23 min

Nearby

Small Craft Advisories in Louisiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.